Jump to content

New - missy


missy
 Share

Recommended Posts

Hi all

I am a 48 year old scottish married woman with two grown up children and new to this, I had my SAH on 14th Feb 2010, completely out of the blue. Some Valentine's Day present ::shocked:

I have been really lucky in that I have had no side effects apart from extreme tiredness, frustration and anger!! The day it happened, i thought I had a "viral bug" and lay in bed for two days until my husband called the doctor on the third day who took one look at me and rushed me into hospital where I was coiled.

I have come off all medication now but am feeling really lightheaded, sick and get very warm! Hopefully this will not last too long.

Link to comment
Share on other sites

Hi there

And warm welcome to the site.

Where abouts are you? I live just outside Edinburgh.

tiredness, frustration and anger are all normal think everyone's been there, your early in the recovery take things easy listen to your body rest when you need too, drink plenty of liquids.......

it gets easier honest.....

take care

Link to comment
Share on other sites

Hi Missy,

A warm welcome to you.

Like you say, not a nice Valentine's Day pressie, but it is encouraging to hear you have no side effects. It is very early days for you and I remember my head feeling most peculiar for some time afterwards. I too was very tired, I think a lot was caused by the fact I never got a full nights sleep whilst I was taking the tablets that I was given when I left hospital - I had to set my phone alarm to wake me up at 2am then 6 am to fit them all in!! I was also on antibiotics to add to the list, as I got an infection in my hand where the cannula had been.

Rest and plenty of fluids like Louise said, is advice worth taking.

I think if it is worrying you, it may be worth a visit to the Docs if only for peace of mind - I went quite a few times in the early days as no-one had explained how I might be or feel afterwards, so every twinge etc was a worry. Coincidentally, you are the same age as me.

All the best,

Sarah

Link to comment
Share on other sites

Hi Missy

Welcome to the site. You've had your SAH exactly one year after me! I had my SAH 14/2/09, I collapsed outside the restaraunt we were going to, to celebrate my 49th birthday! You are doing amazing. This time last year it was taking me all day just to shower etc and I was still sleeping most of the day. I couldn't go near the computer for months.

It's still very soon after your SAH. The fatigue is your body's way of telling you to rest. Make sure you are still drinking lots of fluid (I was told 3 litres per day) as it can take up to 3 months for the blood to be dispersed.

Looking forward to hearing more from you when you are able.

Take care.

Liz xx

Link to comment
Share on other sites

Hi and welcome to BTG, i'm pretty sure that wha you are feeling is par for the course,but again if you are worried i would also say talk to your gp, recovery is different for every one and you seem to be doing very well, Good luck with your continued recovery,Rod

Link to comment
Share on other sites

Hi Missy

Welcome to the site and to the family.

3 weeks after and here, you're doing very well. The emotional side of things can be a downer - I was a wreck and got counselling very quickly - this site has also been a godsend to me over the last 3 1/2 years.

Like you, I had no side affects other than tiredness and anger lol. They've both pretty much gone now, thank goodness. Make sure you rest as much as you can because then your brain can heal. Plenty of fluids is a must too, this helps the headaches and aids the blood leaked to be absorbed back into the body better.

I see you've just come of the nimopidine after three weeks and are feeling a bit light headed. I felt a similar when I stopped taking mine, it does pass.

Any thing you want to ask or are worried about then let us know - we're all here to help each other and there's bound to be someone here who can relate to it or has felt the same.

Look forward to talking to you more.

Link to comment
Share on other sites

Hi Missy

A warm welcome to you and hope you find the site as useful as I always have can't add much more the others have said it all. Look forward to hearing more from you soon. Any questions just ask there is always someone around with answers.

Link to comment
Share on other sites

Thank you all very much for making me feel welcome and for your helpful advice. Its wonderful to be in touch with others that have been through the same. I am from Oban on the West Coast of Scotland and had to travel to Glasgow for my emergency operation but they were wonderful at the Southern General Hospital and saved my life - I am very grateful to them.

I will definitely be keeping in touch with you all.

Caroline (Missy) xx

Link to comment
Share on other sites

Hi Caroline, welcome to the site it really is a big help. You will find people who have experienced what you had, all sorts of advice and stories.:-D

My wife thought I was dehydrated on the day I was ill, never once thought it was a bleed.:confused:

Listen to your body and if you are not happy seek medical advice on your symptoms.:shock:

It will take a while to recover from your SAH, we all heal at different rates.

We all get frustrated and tired, the key is to rest when you need to.

Take care and I hope you feel better soon.:wink:

Link to comment
Share on other sites

hi Caroline and wellcome to BTG

you are really lucky if you have no side effects ( I know, lucky would have been not having the SHA) I am a rather new member as well, my Sha was 6 months ago and still like John having double vision problems.

Even if you look perfect form the outside the "inside" takes time to heal, as they all recomend lots of rest ¡¡ take it easy you are your best friend

Link to comment
Share on other sites

Hi Caroline

Welcome to the site!

I had my SAH in Dec last year, so still recovering. I am just starting to get used to noise again. Every noise seemed to be magnified unbearably when I first came out of hospital. Tv too loud, more than 2 people talking was too much for me, and in the car the radio on and someone talking as well was awful. It is starting to get so much better now.

Good luck for your recovery, take it easy, and like the others have said just rest when your body tells you to.

Kel x

Link to comment
Share on other sites

Hello Missy

just 1 week before i finished with Nimopidine i also felt unable to eat anything for 2 days and continuous nausea (My husband drove to the dr with a bucket and towell in the car) apparently too many pills (2 every 4 hours) for too long without any stomach protector. No major issue Dr gave me some pills to take 15 minutes before each meal and problem solved

About the lighthead that took a lot more to go away, my sha was beg sept and i can say the lighthead went await in jan. Perhaps in my case it took longer as i have a III nerve palsy on my right eye

Hope to have been of help

Link to comment
Share on other sites

Hi Caroline :) A very warm welcome to BTG....such early days for you....please rest up as much as possible.....so glad you dont have any side effects.....the emotional side often comes out a bit later...or thats what i found....take care love Tina xx

Link to comment
Share on other sites

Thank you for all your advice - sorry I haven't been in touch but this week I was feeling a bit off and thought that being on the computer wasn't helping! So I have stayed away from it completely.

I am trying to take on board all the great comments from everyone and do what I am told -

but it is not easy as you all know! However, I am very lucky to get a second chance, especially as my dad had the same thing but wasn't so lucky!

Anyway take care everyone and I will speak to you soon.

Regards

Caroline xx

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...